Share Facebook
Crohn's Disease Forum » Treatment » Omeprazole..


01-13-2008, 04:30 PM   #1
Babe123
 
Omeprazole..

is anyone else taking this and are they haviing any side affects??

im currently on a 40mg dose a day... and recently ive started to feel light headed, sick, sharp pains in my abdomen and feeling really tired (although this could be due to the fact im aneamic)

im not sure if it is side affects or jus ma crohns playing up

x
01-13-2008, 04:57 PM   #2
amor151
Senior Member
 
amor151's Avatar
 
Join Date: Dec 2007
ive been on omeprazole for about 2 months now and although i have experienced the effects you listed i tend to experience most of those symptoms on a daily basis whether or not omeprazole has anything to do with it i dont no.

i think all of the thinks you are experiencing is just side effects of the disease. i no i definately felt tired, light headed, sick and sharp pains before i was put on omeprazole. i was also anemic at the time (although slightly better now) and doubt omeprazole is causing these effects.

i may well be wrong but thats just what i think.
01-13-2008, 07:37 PM   #3
Guest
New Member
 
Join Date: Oct 2007
the only drug i've been on like that is protium, and i was fine on it.

just out of interest, you both mention you're lightheaded - i am too, sometimes really dizzy with it. and i have very low blood pressure, which possibly explains why. do you know if you have low bp as well?
01-14-2008, 04:01 AM   #4
Babe123
 
im not sure... i havnt had it tested recently.. is there a way of testing it myslef? when i was in hospital they thought i had an internal bleed so if i have a low bp then it is relli bad for me apparently.

ye when i am light headed i feel dizzy and abit sickly.

thank you... i think you are right it is probly side affects of the disease i jsut wanted to make sure it wasnt the tablets. i was anemic.. im on iron tablets now bt i stil get extremely tired.. even though i cant sleep and im always awake at 7 in the morning.. its weird

x
01-14-2008, 03:58 PM   #5
amor151
Senior Member
 
amor151's Avatar
 
Join Date: Dec 2007
yeah the tiredness is a weird one i mean as im typing im absolutely knackered but i already know theres no point of going up to bed now becuase i just wont sleep.

yeah unfortunately i cant take any kind of iron supplement as all it seems to do is bung me up and make me constipated and in alot of pain until i eventually stop taking them. ive tried about 4 different ones all with the same results.

not sure about my bp either dingbat but i have blood tests every week because i am on imuran and my doctor hasnt alerted me of anything. yes when i feel lightheaded i do feel dizzy and also very tired, much more than usual.
01-14-2008, 05:42 PM   #6
Babe123
 
awh... did you driunk lots of water whilst you were on it? im drinking loads...although i need a wee every 5 mins lmao.

i think i may have an intolerance to dairy products now.. im not sure though... this morning i was out with my mum and we had a cheese and tomato toastie.. i was hungry but it made me feel so sick it was unbelivable. and tonight i had apple crumble and custard,.. only had 2 bites before i felt really sick again. tea with milk in makes me feel ill aswel what do you think?
x
01-14-2008, 05:58 PM   #7
Guest
New Member
 
Join Date: Oct 2007
my bp is still low, had it checked today - 96/65.

i've never been tested for dairy intolerance, nor really thought about it, but i do have a natural dislike of milk and cream - i only have skimmed milk in tea/coffee, and i have yoghurt on cereal instead of milk, which i'm fine with. i'm also ok with cheese.

you can buy home bp monitors, i'm toying with the idea of getting one, but i dont know if its a good idea.
01-15-2008, 04:07 PM   #8
amor151
Senior Member
 
amor151's Avatar
 
Join Date: Dec 2007
dairy tends to be soemthing i try and stay clear of. i still eat it in moderation but when i am feeling rough nothing goes through me faster than a cup of milk! its actually quite common from what ive heard for people with crohns to develop an intolerence to dairy. many people on this forum have posted that dairy harms them and pretty much every doctor ive spoken to has said they wouldnt be suprised if dairy causes us crohnies a problem.

probably best to stay away from it for a while i found after a week or two of very little dairy i was able to increase my intake of it and WAS at a point for about a month when it caused no problems (have had abit of a relapse the past couple of days).
01-16-2008, 04:11 AM   #9
Babe123
 
ahhh i might try it

ive neva felt so ill in ma life as i have the past few days

seeing the specialist tomrow so haoping it will be sorted

but its starting to affect college now

x
Reply

Crohn's Disease Forum » Treatment » Omeprazole..
Thread Tools


All times are GMT -5. The time now is 01:05 PM.
Copyright 2006-2017 Crohnsforum.com